# SDR EIA2005050

- Difficulty date: March 29, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REVEALED AT RT FUSELAGE SKIN BS 980 STR 38R DRAG SPLICE FITTING.  BS 980 STR 38R FUSELAGE SKIN REPAIRED PER SRM 53-30-03 FIG 60.
